Aa
A
A
Close
939577 tn?1319639899
Woke up with bruises everywhere!
I am in week 11 triple with INC - Procrit twice a week, hemo has not gone above 9.5 - I woke up this morning with black and blue bruises all over my legs, mostly in the injection areas but huge and completely covering the front parts of my legs.  Has anyone else experienced this, if so - should I be concerned? Does this warrant a call to the Doc, or trip to the ER? (no one is around on weekends) Any input would be much appreciated - thanks Sunny
Cancel
11 Answers
Page 1 of 1
1148619 tn?1332014584
I have a tummy full of bruises. Looks like someone took five suction cups and laid em on my stomach in each of the injection sights. I showed my doctor, she said not to worry because I have no pain or tenderness.
Comment
Cancel
1148619 tn?1332014584
Comment
Comment
Submit Comment
Avatar universal
Sunny,

Your platelets are probably low.  Do you know what your numbers are?

Wouldn't hurt to run it by your doctor but I don't think there is much they can do at this point.  Perhaps injecting in the stomach will give your legs time to heal.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
419309 tn?1326506891
My understanding is that some people have more tendency to bruise than others at injection sites, and sometimes rubbing the area after injection to dissipate capillary injury helps.  If the bruising is isolated only to the injection sites and you're not having any other symptoms an ER visit may not be necessary, but definitely run it by your docs first thing Monday morning, and get a your CBCs to see where your platelets are.  Hopefully it's just an injection reaction and nothing more.  Best wishes.
Comment
Cancel
419309 tn?1326506891
Comment
Comment
Submit Comment
1826037 tn?1320340914
might not be the same but i kind of had this happen to me  at around week 12 and 13.. if i scratched my skin it would have a big purplr streak that stayed my platlets were ok.. my clotting factors were ok...my hgb was around 8 ....i was on procrit too..it was on a weekend and i was freaking out...i called my dr 3 times and no reply...i was scared to go to the er cause no one knows whot the heck to do with this new drug... so i waited and i went in on monday and they were like ... "well this happens ..dont go play soccer...your numbers look ok.." so i said ....ok great ..nice.. thanks for calling me back when i was scared to death...guess you were too busy!!!

.but  now i am on week 18 and the issue is much better my hgb is 9.9 everything slowly getting better...i still bruise easily but not like it was at week 12...... if that makes you feel any better....

but for sure ..be careful right now and go to the dr on monday ..and .if you feel really bad or notice  some type of bleeding that wont stop...go  the er. and bring your meds with you.... good luck.. hopefully you will be getting better soon like i did..  
Comment
Cancel
1826037 tn?1320340914
Comment
Comment
Submit Comment
1652596 tn?1342015226
i get bruises on my legs after each shot.  then in a couple of days they fade.  my study nurse told me not to worry.  belle
Comment
Cancel
1652596 tn?1342015226
Comment
Comment
Submit Comment
Avatar universal
Ice packs, ice packs, ice packs. I can't say it enough. After each injection take a paper towel and place a frozen ice pack immediately and you should be able to control the bruising.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
939577 tn?1319639899
thank you all for your comments and concerns - it appears my platelets are low and that is why this is happening all of a sudden.  I have one week (well 9 days) left on INC and they are hoping all my labs will improve once this drug is out of my system.  I will try the ice packs, thanks for the tip streamline :) - Sunny
Comment
Cancel
939577 tn?1319639899
Comment
Comment
Submit Comment
163305 tn?1333672171
Sometimes bruising is also a sign of low vitamin K.
You could consider taking a supplement.
Comment
Cancel
163305 tn?1333672171
Comment
Comment
Submit Comment
317787 tn?1463415842
So sorry you had to go through this over the weekend, I would have been frightened too.  I lose faith is medical establishment when they let you sit over a weekend with no help or assurance.
Glad you are ok
D
Comment
Cancel
317787 tn?1463415842
Comment
Comment
Submit Comment
939577 tn?1319639899
thanks for the tip :) hope you are feeling ok - Sunny
Comment
Cancel
939577 tn?1319639899
Comment
Comment
Submit Comment
939577 tn?1319639899
thanks for the kid words Dee, it was frightening for sure - Sunny
Comment
Cancel
939577 tn?1319639899
Comment
Comment
Submit Comment
Your Answer
939577 tn?1319639899
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
317787 tn?1463415842
Blank
Dee1956 commented on Alexis2358's status
3 hrs ago
317787 tn?1463415842
Blank
Dee1956 commented on photo
3 hrs ago
317787 tn?1463415842
Blank
Dee1956 commented on TTC2006's status
3 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
1815939 tn?1377995399
Blank
Avatar universal
Blank
683231 tn?1438659664
Blank
Auburn, WA
446474 tn?1446351282
Blank
San Francisco, CA
163305 tn?1333672171
Blank
Rural Mural, CA
317787 tn?1463415842
Blank
DC
Hepatitis C Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
1815939 tn?1377995399
Blank
Avatar universal
Blank
683231 tn?1438659664
Blank
Auburn, WA
446474 tn?1446351282
Blank
San Francisco, CA
163305 tn?1333672171
Blank
Rural Mural, CA
317787 tn?1463415842
Blank
DC